Originally Posted by Valentine53
Can anyone tell me if you have bad side effects from Remicade or Humara ? I will be starting the Remicade next week. I have been flaring now for 2 months,and none of my other RXs are working. I want to know everything,bad and good from the pts point of view.
I tried Remicade just once. It made my Crohn's worse. I wasn't told that this was a possibility until after the infusion. I was very scared having it done anyway, and would have seriously considered not doing it had I known of the possibility. However, this is not the case for everyone. My husband and I are exploring the possibility that Crohn's could be caused by a bacterium called Mycobacterium Avium Subspecies Paratuberculosis. Not everyone with Crohn's has this. However, it would be a good idea to discuss this issue with your doctor prior to your remicade infusion because if you have MAP, remicade will cause a great deal of problems. Take care.